# SDR 9901619860

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Guide
- Condition: Lack Of Lube
- Location: Rt Le Flap
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT OCCURRED ON LANDING INTO ALB.  FLIGHT CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AND AIRCRAFT LANDED WITHOUT INCIDENT USING FLAPS ONLY.  MAINTENANCE LUBRICATED THE LEFT AND RIGHT ANTI-ICE TELESCOPING DUCTS IN ALB.  OPERATIONAL CHECK NORMAL.  REPLACED THE RIGHT T DUCT LOWER GUIDE IN MSP AND ADJUSTED SAME.  OPERATIONAL CHECK NORMAL.
